# SDR ASOA201201631

- Difficulty date: May 7, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 28,659 hours, 25,170 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR INSIDE TED HANDLE DOES NOT PROPERLY STOW DOOR,  DIFFICULT TO CLOSE/OPEN.  LUBRICATED PAX DOOR TED HANDLE IAW AMM 12-20-52.
